Research

Spreading disease through social groupings in competition


Reference:

Beardmore, I. and White, K. A. J., 2001. Spreading disease through social groupings in competition. Journal of Theoretical Biology, 212 (2), pp. 253-269.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBeardmore, I.and White, K. A. J.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7492
Additional InformationID number: ISI:000171067400010

Export

Actions (login required)

View Item